American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Nobuhiko Fujii, Akihiro Nakamura and Ray Redheffer. On the excess of sets of complex exponentials. Proc. Amer. Math. Soc. 127 (1999) 1815-1818. MR 1476126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Igor E. Pritsker. Polynomial approximation with varying weights on compact sets of the complex plane. Proc. Amer. Math. Soc. 126 (1998) 3283-3292. MR 1452821.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Robert M. Young. On a completeness theorem of Paley and Wiener . Proc. Amer. Math. Soc. 76 (1979) 349-350. MR 537103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1